# SDR SWAA2023112814931

- Difficulty date: October 25, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 38,429 hours, 23,570 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INLET COWL LIP-SKIN INBOARD AREA ON ENGINE 2 2023-661450<[01] TOOL USED: ULTRASONIC THICKNESS GAGE. PN: 45MG; SN: 232019809; DUE DATE: 22-SEP-24;[02] TOOL USED ULTRASONIC THICKNESS GAUGE P/N: 45MG; S/N: 130063701; CAL DUE DATE: 24-JUL-24;[03] REPAIRED INLET COWL LIP-SKIN INBOARD AREA ON ENGINE 2 IAW EA 23-171-03333-WIP1 AND EA 23-171-03333 SEE INDIVIDUAL SIGNOFFS BELOW;[04] REPAIRED INLET COWL LIP-SKIN INBOARD AREA ON ENGINE 2 IAW EA 23-171-03333-WIP1 AND EA 23-171-03333 SEE INDIVIDUAL SIGNOFFS BELOW
